# SDR ASAA2022102741177

- Difficulty date: October 27, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367147800600
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD FWD CABIN L1 DOOR ENTRY 221FF HAS CORROSION.  GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR BOARD 221FF AT L1 DOOR ENTRY WAY IAW A320 AMM 53-00-00-000-801-A.
